MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION ASSY,MAIH, 3.0 DIA, W/SWITCH, 100-120VONLY, PACKAG; INTERNAL PADDLE

ZOLL MEDICAL CORPORATION ASSY,MAIH, 3.0 DIA, W/SWITCH, 100-120VONLY, PACKAG; INTERNAL PADDLE
Model Number 1011-0139-04
Medical Device Problem Code Failure to Deliver Shock/Stimulation (1133)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Complainant alleged that during functional testing, the associated device failed to discharge using these internal handles.Complainant did not indicate that there was any patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Additional Manufacturer Narrative
The internal handles will not be returned to zoll medical corporation.The biomed reported to zoll medical corporation that an internal inspection found a cut in the cable insulation showing internal wiring.Due to the age of these internal handles (47 months), they have most likely met their useful life and exceeded the maximum of 50 autoclave/sterilization cycles.The customer will remove this set of internal handles from service and will order a replacement set.Analysis of reports of this type has not identified an increase in trend.

Brand Name
ASSY,MAIH, 3.0 DIA, W/SWITCH, 100-120VONLY, PACKAG
Common Device Name
INTERNAL PADDLE
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
Manufacturer Contact
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key15501442
Report Number1220908-2022-03681
Device Sequence Number7838612
Product Code LDD
UDI-Device Identifier00847946022358
UDI-Public00847946022358
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1011-0139-04
Device Catalogue Number8011-0139-04
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2022
Supplement Date Received by Manufacturer09/07/2022
Initial Report FDA Received Date09/29/2022
Supplement Report FDA Received Date10/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/01/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown